# SDR 0204209958

- Difficulty date: December 30, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N917RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47145
- Aircraft time: 89,704 hours, 81,661 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT GEAR DOOR OPENED ON LANDING AND CONTACTED RUNWAY SURFACE. PASSENGERS DEPLANED ON TAXIWAY AND AIRCRAFT TOWED TO RAMP. REPLACED AND RIGGED RIGHT MAIN LANDING GEAR DOOR. OPERATIONAL CHECK GOOD.
